Digestive Disorders / Gastroenterology Expert Forum
Celexa and Nausea
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Celexa and Nausea

Can Celexa ( SSRI) cause moderate to severe nausea? Also, can you feel nauseous from not eating enough food?

Thanks,
Jen
Related Discussions
0 Comments
Blank
Avatar n tn
When my doctor prescribed Celexa he warned me to remember to take it with food as nausea is a possible side-effect and that taking it with food would help alleviate any nausea.  I haven't had any nausea (I do take it with food), although I do take a very low dosage.   Hope this helps.
Blank
Avatar n tn
Yes, makes me feel really funky.  I DO NOT want to take it but my Dr thinks it will help my anxiety...
Blank
Avatar f tn
A related discussion, consistant nausea...uknow illeness was started.
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank